ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Асимптотическое распределение числа собственных значений системы дифференциальных уравнений в частных производных

Арутюнян, Т. Н. (1976) Асимптотическое распределение числа собственных значений системы дифференциальных уравнений в частных производных. ՀՍՍՀ ԳԱ Զեկույցներ, 62 (1). pp. 3-9.

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
788Kb

Item Type:Article
Additional Information:Մասնակի ածանցյալներով դիֆերենցիալ հավասարումների սիստեմի սեփական արժեքների թվի ասիմպտոտիկ բաշխումը։ The asymptotic behavior at ot the number of preper valuses of the system of partial diferential equations.
Uncontrolled Keywords:Հարությունյան Տ. Ն., Harutyunian T. N.
Subjects:Q Science > QA Mathematics
ID Code:3560
Deposited By:NAS Reports
Deposited On:14 Aug 2012 12:45
Last Modified:13 Mar 2014 08:20

Repository Staff Only: item control page